PMO OpenIR  > 期刊(老文献)
INTEGRATION OF POISSONS-EQUATION FOR A DISK GALAXY OF FINITE THICKNESS
PENG QH ; HUANG KL ; HUANG JH ; LI XQ ; SU HJ
1979
Source PublicationCHINESE ASTRONOMY
ISSN0146-6364
Volume3Issue:4Pages:372-379
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8725
Collection期刊(老文献)
Recommended Citation
GB/T 7714
PENG QH,HUANG KL,HUANG JH,et al. INTEGRATION OF POISSONS-EQUATION FOR A DISK GALAXY OF FINITE THICKNESS[J]. CHINESE ASTRONOMY,1979,3(4):372-379.
APA PENG QH,HUANG KL,HUANG JH,LI XQ,&SU HJ.(1979).INTEGRATION OF POISSONS-EQUATION FOR A DISK GALAXY OF FINITE THICKNESS.CHINESE ASTRONOMY,3(4),372-379.
MLA PENG QH,et al."INTEGRATION OF POISSONS-EQUATION FOR A DISK GALAXY OF FINITE THICKNESS".CHINESE ASTRONOMY 3.4(1979):372-379.
Files in This Item:
File Name/Size DocType Version Access License
1979005INTEGRATION O(2491KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PENG QH]'s Articles
[HUANG KL]'s Articles
[HUANG JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[PENG QH]'s Articles
[HUANG KL]'s Articles
[HUANG JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PENG QH]'s Articles
[HUANG KL]'s Articles
[HUANG JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1979005INTEGRATION OF POISSONS-EQUATION FOR A DISK GALAXY OF FINITE THICKNESS.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.